Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 15, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 26, 2022, 2:04 AM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 6 hr. 35 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2022, 2:04 AM CDT (07:04 UTC)
- Expired
- Jul 26, 2022, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 24 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 2:09 AM CDT | HEAVY RAIN 4.07 | 1 Nw Creve Coeur, MO | RAINFALL THUS FAR VIA SOCIAL MEDIA. |
| Jul 26, 2:51 AM CDT | FLASH FLOOD | 1 Ne Frontenac, MO | SOUTHBOUND LINDBERG AVE JUST NORTH OF I-64 HAS WATER COVERING THE ROAD AND SEVERAL CARS STUCK. |
| Jul 26, 2:53 AM CDT | FLASH FLOOD | 3 Ese Maryland Heights, MO | SCHUETZ ROAD FLOODED SOUTH OF ADIE ROAD - CAR STRANDED. |
| Jul 26, 3:00 AM CDT | FLASH FLOOD | 1 Ssw Frontenac, MO | ROAD NOT PASSABLE DUE TO WATER COVERING THE ROAD - FLOODING FROM A NEARBY CREEK. |
| Jul 26, 3:07 AM CDT | FLASH FLOOD | 1 W Ladue, MO | DEER CREEK FLOODING AND THREATENING HOUSES NEAR WARSON ROAD AND FOXBORO ROAD. |
| Jul 26, 3:11 AM CDT | FLASH FLOOD | 2 W Creve Coeur, MO | WATER OVER N MASON ROAD AND MUIRFIELD LN DUE TO FLOODING FROM A NEARBY CREEK. DEPTH OF WATER AROUND A FOOT. |
| Jul 26, 3:35 AM CDT | FLASH FLOOD | University City, MO | WATER RESCUE WITH VEHICLE STRANDED IN FLOODED ROAD AT WILSON AVE AND BURCH LN NEAR THE RIVER DES PERES. |
| Jul 26, 3:35 AM CDT | HEAVY RAIN 3.39 | 1 Sw Ferguson, MO | |
| Jul 26, 4:03 AM CDT | FLASH FLOOD | 2 Wsw Saint Ann, MO | FEE FEE ROAD AND ADIE ROAD, ALONG WITH WELSCH INDUSTRIAL CT AND LACKLAND - WATER OVER THE ROADWAYS WITH VEHICLES IN THE WATER. |
| Jul 26, 4:18 AM CDT | HEAVY RAIN 5 | 1 E Maryland Heights, MO | |
| Jul 26, 4:19 AM CDT | FLASH FLOOD | Ladue, MO | WENNEKER DR AND TANGLEWOOD DR - WATER RESCUE INVOLVING RESIDENCE ALONG THE BLACK CREEK. |
| Jul 26, 4:22 AM CDT | HEAVY RAIN 7.64 | 1 Sse Saint Ann, MO | RAIN MEASURED WITH PERSONAL WEATHER STATION AND STILL FALLING. |
| Jul 26, 4:32 AM CDT | FLASH FLOOD | 1 Wnw Ladue, MO | WATER APPROACHING HOUSES NEAR RIO VISTA DRIVE AND DEL REY PASS. |
| Jul 26, 4:35 AM CDT | FLASH FLOOD | 3 Ese Maryland Heights, MO | CHRIS HIGGINS TWITTER PHOTOGRAPH OF FLASH FLOODING NEAR SCHUETZ ROAD AND ADIE ROAD IN MARYLAND HEIGHTS. VAN SUBMERGED TO WINDOWS. |
| Jul 26, 4:40 AM CDT | HEAVY RAIN 5.32 | 1 Wsw Saint Louis, MO | SCIENCE CENTER. |
| Jul 26, 4:46 AM CDT | FLASH FLOOD | Maryland Heights, MO | FEE FEE CREEK HAS EXCEEDED MAJOR FLOOD STAGE IN MARYLAND HEIGHTS. |
| Jul 26, 4:47 AM CDT | FLASH FLOOD | Ladue, MO | DEER CREEK HAS EXCEEDED MAJOR FLOOD STAGE AT LITZINGER ROAD AND ROCK HILL ROAD. |
| Jul 26, 5:13 AM CDT | HEAVY RAIN 6.14 | Ferguson, MO | |
| Jul 26, 6:18 AM CDT | FLASH FLOOD | 1 Wnw Saint Louis, MO | MULTIPLE VEHICLES STRANDED IN FLOOD WATERS AT FOREST PARK PKWY AND KINGSHIGHWAY. |
| Jul 26, 6:19 AM CDT | FLASH FLOOD | 1 S Brentwood, MO | SOCIAL MEDIA SHOWS FLASH FLOODING ALONG DEER CREEK NEAR BRENTWOOD AND MARSHALL ROAD. |
| Jul 26, 6:25 AM CDT | FLASH FLOOD | Saint Louis, MO | VEHICLE STRANDED IN HIGH WATER AT N. BROADWAY AND CARRIE. |
| Jul 26, 6:28 AM CDT | FLASH FLOOD | 2 Ene Clayton, MO | THREE VEHICLES COMPLETELY SUBMERGED 900 BLOCK OF NORTH SKINKER. |
| Jul 26, 6:30 AM CDT | FLASH FLOOD | 1 Se Hazelwood, MO | *** 1 FATAL *** A SEMI-TRUCK DRIVERS BODY WAS FOUND WEDNESDAY MORNING IN THE 90 BLOCK OF FORD LANE, NEAR COLDWATER CREEK. THE MANS TRUCK WAS FOUND ALMOST A MILE AWAY IN THE 100 BLOCK OF BYASSEE DRIVE. |
| Jul 26, 6:30 AM CDT | HEAVY RAIN 5.44 | 2 N Lemay, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 6:35 AM CDT | FLASH FLOOD | 2 Ssw Hillsdale, MO | MULTIPLE CARS SUBMERGED IN UNIVERSITY CITY NEAR OLIVE BLVD. |
| Jul 26, 6:59 AM CDT | FLASH FLOOD | 2 Ese Saint Louis, MO | 2700 BLOCK OF HERIMTAGE - COMPANIES RESPONDING TO APPROXIMATELY 18 HOMES WITH SUBSTANTIAL FLOODING/TRAPPED OCCUPANTS. WATER RESCUES OCCURRED. |
| Jul 26, 7:00 AM CDT | HEAVY RAIN 2.86 | 1 Nnw Ballwin, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 7:00 AM CDT | HEAVY RAIN 4.28 | 1 Nne Glendale, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 7:00 AM CDT | HEAVY RAIN 10.35 | 1 Se Maryland Heights, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 7:02 AM CDT | HEAVY RAIN 7.1 | 1 Wsw Ferguson, MO | |
| Jul 26, 7:10 AM CDT | HEAVY RAIN 1.48 | 3 Sw Lakeshire, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 7:15 AM CDT | HEAVY RAIN 7.12 | 2 N Hazelwood, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 7:20 AM CDT | HEAVY RAIN 7.85 | 2 Ene Saint Charles, MO | |
| Jul 26, 7:28 AM CDT | HEAVY RAIN 5.44 | 1 Wsw Lakeshire, MO | |
| Jul 26, 7:55 AM CDT | FLASH FLOOD | 2 Wsw Bridgeton, MO | MODOT REPORTS FLOODING OF ALL ON RAMPS AND OFF RAMPS AT I-70 AND MARYLAND HEIGHTS EXPRESSWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952
WGUS53 KLSX 260704
FFWLSX
MOC183-189-510-261300-
/O.NEW.KLSX.FF.W.0015.220726T0704Z-220726T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
204 AM CDT Tue Jul 26 2022
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
North Central Saint Charles County in east central Missouri...
Saint Louis County in east central Missouri...
Saint Louis City in east central Missouri...
* Until 800 AM CDT.
* At 204 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Kirkwood, Maryland Heights, East St.
Louis, Hazelwood, Webster Groves, Ferguson, Arnold, Manchester,
Creve Coeur, Overland, Clayton, Cahokia and Jennings.
This includes the following State Parks...
Babler Memorial State Park, Scott Joplin Historic Site and
Castlewood State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 272 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3864 9073 3869 9066 3870 9053 3873 9053
3878 9047 3888 9054 3892 9048 3878 9016
3872 9021 3867 9018 3861 9018 3855 9025
3844 9029 3839 9034 3845 9034 3845 9041
3848 9042 3850 9041 3850 9051
FLASH FLOOD...RADAR INDICATED
$$
Britt1 follow-up statement
385
WGUS73 KLSX 260809
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
309 AM CDT Tue Jul 26 2022
MOC183-189-510-261300-
/O.CON.KLSX.FF.W.0015.000000T0000Z-220726T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
309 AM CDT Tue Jul 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING
FOR NORTH CENTRAL SAINT CHARLES AND SAINT LOUIS COUNTIES AND THE
SAINT LOUIS CITY...
At 309 AM CDT, local law enforcement reported thunderstorms
producing heavy rain causing multiple roads to be not passable in
St. Louis County and St. Louis City. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, Wildwood,
University City, Ballwin, Kirkwood, Maryland Heights, East St.
Louis, Hazelwood, Webster Groves, Ferguson, Arnold, Manchester,
Creve Coeur, Overland, Clayton, Cahokia and Jennings.
This includes the following State Parks...
Babler Memorial State Park, Scott Joplin Historic Site and
Castlewood State Park.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
Interstate 44 in Missouri between exits 272 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3864 9073 3869 9066 3870 9053 3873 9053
3878 9047 3888 9054 3892 9048 3878 9016
3872 9021 3867 9018 3861 9018 3855 9025
3844 9029 3839 9034 3845 9034 3845 9041
3848 9042 3850 9041 3850 9051
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BrittWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 10:59 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jul 25, 10:59 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1059 PM CDT Mon Jul 25 2022 .UPDATE... Issued at 803 PM CDT Mon Jul 25 2022 The flash flood watch that covers our northern counties has been extended further south. Yesterday's cold front that moved through the CWA into southern Missouri was forecast to return north as a warm front. According to surface analysis and radar data, we can see that the front is remaining fairly stationary if not moving south over southern Missouri. Deterministic guidance has picked up on this, with the RAP and NBM pulling their heaviest QPF further south. Although the axis of heaviest precipitation may be further south than expected, the highest risk of heavy rain still lies in the northern CWA, north of I-70 in Missouri and I-64 in Illinois. This is where the best moisture convergence will be overnight, on the nose of a low level jet that will set up in central and east-central Missouri. The low level jet will help provide additional lift in tandem with the isentropic ascent from the front. As convection initiates along the nose of the jet, it will travel east-southeast across Missouri and west-central Illinois in a line extending from roughly Moberly, MO to Vandalia, IL. Isentropic ascent will play a large role in the heaviest corridor of precipitation tonight, and with the front behaving differently than forecast, the flood watch had to be amended to accommodate these changes. Jaja && .SHORT TERM... (Through Late Tuesday Night) Issued at 245 PM CDT Mon Jul 25 2022 Morning activity continues to weaken as it slides eastward through the region. The main forecast issue in the short term is the increasing chances of showers and storms tonight as a complex develops over southeastern NE/northeastern KS/northwestern MO and slides east across northern half of Missouri. Early tonight the stalled frontal boundary just south of the Missouri/Arkansas border will begin to slowly lift northward as a warm front. In the meantime, a low level jet will develop and veer to the southwest increasing to around 40 to 45kts. With PWATS in excess of 2 inches and increasing WAA as well as isentropic ascent due to the low level jet, expect very efficient rainfall rates with showers and storms that develop on the nose of the LLJ over northwestern Missouri and slide eastward north of the front. A majority of the latest CAMs have ever so slightly shifted the main core of showers and storms a bit further south, but still along and north of the I-70 corridor. Also, the highest axis of qpf extends from Monroe County MO southeastward to Fayette County IL with between one and three inches in this area, though locally higher amounts are possible. So will add one more row of counties on the southern edge to the Flood Watch. As for any severe storms, with the frontal boundary to the south of the complex and weak elevated instability, do not anticipate any severe storms at this time, so we will not be messaging this. On Tuesday, the complex will exit by midday. However, scattered activity is still possible due to lingering outflow boundaries and the front. Temperatures through the short term will remain near normal with lows in the low 60s to low 70s tonight and in the mid 60s to mid 70s Tuesday night. Meanwhile, highs on Tuesday will depend on location of the front, cloud cover and precipitation, so for now highs will range from around 80 far north to the upper 90s far south. Byrd .LONG TERM... (Wednesday through Next Monday) Issued at 245 PM CDT Mon Jul 25 2022 Active pattern will persist through the rest of the work week with several rounds of showers and storms. On Wednesday a more vigorous shortwave will slide through the region with the best chances of showers and storms Wednesday night through Thursday, mainly along and south of I-70. Even though the weekend looks dry, at least on Saturday, the latest ECMWF as well as ensembles are indicating rain chances returning to the region by Sunday. For now stuck with the NBM solution with chance POPs Sunday through Monday. Byrd && .AVIATION... (For the 06z TAFs through 06z Tuesday Night) Issued at 1059 PM CDT Mon Jul 25 2022 Showers and thunderstorms have developed over central Missouri and are moving northeast through central and east-central Missouri. As the low level jet ramps up tonight and provides additional forcing for precipitation, this convection is expected to continue through the overnight hours and into Tuesday morning. All terminals are forecast to be impacted by at least showers by morning, with KUIN, KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS were left out of this because of their positions south of where thunderstorms are expected to flourish. The best chance to see heavy rain and thunderstorms is early morning Tuesday, with mention of showers being taken out of the TAFs by late morning/early afternoon. Jaja && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 67 89 75 90 / 90 70 50 50 Quincy 63 80 69 84 / 90 60 40 40 Columbia 66 92 71 89 / 70 40 60 50 Jefferson City 69 93 72 90 / 50 40 60 40 Salem 66 86 73 87 / 90 90 50 60 Farmington 70 94 73 91 / 30 30 40 60 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...IL...&& WFO LSX
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 259 PM CDT Mon Jul 25 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 259 PM CDT Mon Jul 25 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely tonight, including the potential for very heavy rainfall and flooding. This threat is highest across sections of northeast Missouri into west-central Illinois, where a flash flood watch is in effect from 10PM this evening through 9AM Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms over parts of the area each day. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. Byrd
In the hours before
Local storm report, Jul 26, 1:50 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM HEAVY RAIN 2 WSW WELDON SPRING 38.70N 90.68W
07/26/2022 M1.92 INCH ST. CHARLES MO OFFICIAL NWS OBS
RAINFALL THUS FAR AT THE NWS ST. LOUIS
OFFICE.
&&Local storm report, Jul 26, 1:54 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM FLASH FLOOD 1 NE COTTLEVILLE 38.76N 90.64W
07/26/2022 ST. CHARLES MO LAW ENFORCEMENT
OHMES ROAD CLOSED NEAR MID RIVERS MALL
DRIVE. DEPTH OF WATER UNKNOWN.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:40 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Montgomery | 23 min |
| Jul 26, 1:03 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 6 hr |
| Jul 26, 1:16 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 6 hr |
| Jul 26, 1:45 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 19 min |
| Jul 26, 2:42 AM CDT | Heat Advisory | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| Jul 26, 3:36 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 8 hr |
| Jul 26, 4:10 AM CDT | River Flood Warning | LSX | Saint Charles | 21 days |
| Jul 26, 5:52 AM CDT | River Flood Warning | LSX | Lincoln | 53 hr |
| Jul 26, 7:03 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 8 hr |
| Jul 26, 7:21 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 5 hr |
| Jul 26, 11:41 AM CDT | Areal Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Jul 26, 12:07 PM CDT | River Flood Warning | LSX | Lincoln | 20 hr |
| Jul 26, 12:09 PM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles, Warren | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.